# SDR QXEA0201427

- Difficulty date: September 6, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 9,592 hours, 13,390 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pad
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- PAD ON H-MEMBER FOR RETRACT ACTUATOR HAS FRETTING CORROSION AROUND UPPER AND RIGHT HAND NACELLE.  REPAIRED IAW DHC-8 RD 8-54-1178.
